Лични средства
Вие сте тук: Начало Преподаватели Алгебра проф. д-р Азнив Каспарян Публикации на проф. д-р Азнив Каспрян

Публикации на проф. д-р Азнив Каспрян

        1. Mac Williams identities and polarized Riemann-Roch conditions (with Marinov I.), arXiv:1604.08538v3 [cs. IT] 20 Aeptember 2016.

        2. Riemann Hypothesis Analogue for locally finite modules over the absolute Galois group of a finite field (with Marinov I.), arXiv:1608.05328v1 [math. AG] 18 August 2016.

        3. Non-associative operations on variations of Hodge structure, C. R. Acad. Bulg. des Sciences, 68 (2015), 10, 1223-1228.


        4. Toroidal compactifications of discrete quotients of period domains, International Workshop ''Groups and Rings - Theory and Applications'', (GRiTA 2015), July 15-22, 2015, Sofia, Bulgaria, pp. 56-58.         

       5. Duursma's reduced polynomial (with  Marinov I.), accepted in Advance in Mathematics of Communication, (arXiv:1505.01993v1 [cs. IT] 8 May 2015).


         6.  Tangent codes (with Velikova E.), submitted to ''Finite Fields and their Applications'', (arXiv:1409.4583v2 [cs. IT] 8 May 2015).

        7. Fundamental groups of   toroidal compactifications (with G. Sankaran), submitted to Asian Journal of Mathematics (arXiv:1501.00053v2 [math. AG] 13 January 2015).


        8. Tangent codes (with Velikova E. and Marinov I.), International Conference ''Mathematics Days in Sofia'', July 7-10. 2014. Sofia, Bulgaria, pp.32-34.


         9. MDS-deformations of linear codes (with Velikova E.), Proceedings of VII International Workshop ''Optimal codes and related topics'', September 6-12, 2013, Albena, Bulgaria.


       10. Submodules of curves over finite fields, C. R. Bulg. Acad. Sci. 65 (2012), 437-440.


        11. Applications of principal isogenies to constructions of ball quotient surfaces, Preprint.

Galois groups of co-abelian ball quotient covers, arXiv:1201.0094.


       12. Co-abelian toroidal compactifications of torsion free ball quotients, arXiv:1201.0099v3.

       13. Ball quotients of non-positive Kodaira dimension (with Nikolova L.), C. R. Bulg. Acad. Sci. 64 (2011), 195-200.


       14. Modular forms on ball quotients of non-positive Kodaira dimension, Journal  of Geometry and Symmetry in Physics 20 (2010), 69-96.


       15. Weak form of Holzapfel's Conjecture,  (with Kotzev B.)  Proc. Eleventh Int. Conf. Geometry, Integrability and Quantization, Avangard Prima, 2010, pp. 134-145.


       16. Normally generated subspaces of logarithmic canonical sections (with Kotzev B.),   Ann. Univ. Sofia, vol. 101 (2014) 19-4.


       17. Arithmetic proportional elliptic configurations with comparatively large number of irreducible components, (with Holzapfel, R-P.) Sixth International Conference on Geometry, Integrability and Quantization, Softex, 2005,  pp. 252-261.

       18. Lie gyrovector spaces, (with Ungar, A.) Journal of Geometry and Symmetry in Physics 1 (2003), 3-53.


       19. Compressed product of balls and lower boundary estimates on Bergman kernels, Proc. Fourth Conf. Geometry, Integrability and Quantization, Coral Press Scientific Publishing, 2003, pp. 193-206.

        20. Inequalites among the number of the generators and relations of a Kähler group, Proc. Third Conf. Geometry, Integrability and Quantization, Coral Press Scientific Publishing, 2002, pp. 315-317;  Cohomological restrictions on Kähler groups, arXiv:math. AG/0105177.


        21. Harmonic maps of compact Kähler manifolds to exceptional local symmetric spaces of Hodge type and holomorphic liftings to complex homogeneous fibrations, Ann. Univ. Sofia 94 (2001), 97-121.


       22. Non-generic weights of locally homogeneous variations of Hodge structure, C. R. Bulg. Acad. Sci. 54  (2001), 15-20.


       23.  Fibered surfaces, Ann. Univ. Sofia 94 (2001), 49-53.


        24. Hermitian symmetry of certain Kähler groups, C. R. Bulg. Acad. Sci. 54  (2001), 19-20.


        25. On the compact variations of Hodge structure, C. R. Bulg. Acad. Sci. 52 (1999), 17-21.

        26. Hermitian symmetry of infitesimally trivial harmonic images of compact Kähler manifolds, In "Aspects of Complex Analysis, Differential Geometry, Mathematical Physics and Applications", World Scientific, 1999, 121-134.


        27.  Variations of Hodge structure, expressed by meromorphic differentials on P2, Ann. Univ. Sofia 92 (1998), 17-30.


       28. When does a bounded domain cover a projective manifold? (Survey), Serdica Math. Journ. 23 (1997), 165-176.


       29. The variations of Hodge structure of maximal dimension with associated Hodge numbers h(2,0) > 2 and h(1,1) = 2q + 1 do not arise from geometry, Trans. Amer. Math. Soc. 347 (1995), 4985-5007.


       30. Variations of Hodge structures of maximal dimension, (with Carlson, J., Toledo D.,) Duke Math. Journ. 58 (1989), 669-694.


        31. One more proof of Infinitesimal Torelli Theorem for complete intersections in Kahler C-spaces, Preprint.


        32.   Calabi-Yau manifolds of some special forms, Letters in Math. Physics 15 (1988), 171-174.


          33.  Увод в многообразията на Калаби-Яо, (с Тодоров, А.) Изд. БАН, 1988.


          34. A new central polynomial for 3 x 3 matrices, (with Drenski, V.) Commun. in Algebra 13 (1985), 745-753.

         35. Polynomial identities of 8 degree for 3 x 3 matrices, (with Drenski, V.) Ann. Univ. Sofia 77 (1983), 175-195.


         36. Some polynomial identities of matrix algebras, (with Drenski, V.) C. R. Acad. Bulg. Sci. 36 (1983), 565-569.


Действия към документ